# SDR ERAA96224

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Defective
- Location: Engine
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS  SENT  FOR OVERHAUL 07/18/94 .  UNIT NOW HAS 401.3 T.S.O. AND WILL NOT BEEP TO 99%.
